Tanja Lange's homepage

-----------


Publications

All publications since 2004 are linked from my TU/e homepage. Copies of the papers are available from eprint to the TU/e server. Older papers:
  • Factoring polynomials over arbitrary finite fields, (with A. Winterhof) Theoretical Computer Science 234 (2000), 301-308.
  • Algorithms for factoring polynomials over arbitrary finite fields, (with A. Winterhof), Proceedings of the Fifth International Conference on Finite Fields and Applications 2000, (Springer 2001), 319-328.
  • Speeding up the Arithmetic on Hyperelliptic Koblitz Curves of Genus 2, (with C. Günther and A. Stein) Selected Areas in Cryptography, SAC 2001, Lecture Notes in Computer Science 2012, (Springer 2001), 106-117.
  • Interpolation of the Discrete Logarithm in Finite Fields by Boolean Functions, (with A. Winterhof) in: Electronic Notes in Discrete Mathematics 6 as Proocedings of: International Workshop on Coding and Cryptography (WCC 2001).
  • Incomplete character sums over finite fields and their applications to the interpolation of the discrete logarithm by Boolean functions, (with A. Winterhof) Acta Arithmetica 101 (2002), 223-229.
  • Linear Complexity of the Discrete Logarithm, (with S. Konyagin and I. Shparlinski), Designs, Codes and Cryptography 28 (2003), 135-146.
  • Interpolation of the Discrete Logarithm in Fq by Boolean Functions and by Polynomials in Several Variables Modulo a Divisor of q-1, (with A. Winterhof), Discrete Applied Mathematics 128/1 (2003), 193 - 206.
  • Polynomial Interpolation of the Elliptic Curve and XTR Discrete Logarithm, (with A. Winterhof) Proceedings of the 8th Annual International Computing and Combinatorics Conference (COCOON'02) (Singapore, 2002), LNCS 2387, 137-143.
  • Koblitz Curve Cryptosystems, STJournal of System Research 4 (2003), 29-36.
  • Improved Algorithms for Efficient Arithmetic on Elliptic Curve using Fast Endomorphisms, (with M. Ciet, F. Sica and J.-J. Quisquater ) Proceedings of Eurocrypt 2003, LNCS 2656, 388-400.
  • Interpolation of the Elliptic-Curve Diffie-Hellman Mapping, (with A. Winterhof), Proceedings of AAECC 2003, LNCS 2643, 51-60.
  • Trace-Zero Subvariety for Cryptosystems, to appear in Journal of the Ramanujan Mathematical Society.
  • On Using Expansions to the Base of $-2$, (with R. Avanzi, G. Frey, and R. Oyono), to appear in International Journal on Computer Mathematics vol 81 no 4, 2004.
  • Montgomery Addition for Genus Two Curves, to appear in Proceedings of ANTS 2004.
  • Certain exponential sums and random walks on elliptic curves, (with I. Shparlinski), submitted.
  • Formulae for Arithmetic on Genus 2 Hyperelliptic Curves, to appear in J. AAECC.
  • Mathematical Background of Public Key Cryptography, (with G. Frey ), see also Preprint 10/2003 of the IEM, Essen.
  • Koblitz Curve Cryptosystems, to appear in FFA.
  • Collisions in Fast Generation of Ideal Classes and Points on Hyperelliptic and Elliptic Curves, (with I. Shparlinski), to appear in J. AAECC.
Some preprints are available electronically here



Last modified: 2016.08.30